RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 4, Pages 726–740 (Mi izv1529)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimal objects of algebraic spaces

Vik. S. Kulikov


Abstract: The author introduces a notion of the minimal object of a field $K$ finitely generated over $\mathbf C$ which generalizes the notion of a minimal model of $K$. In the case of an algebraic surface not isomorphic to a rational or ruled surface, it coincides with the minimal model. The minimal objects of three-dimensional algebraic spaces are investigated.
Bibliography: 6 titles.

Full text: PDF file (1871 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:1, 81–94

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: Primary 14E30, 14E35; Secondary 14J30
Received: 15.05.1984

Citation: Vik. S. Kulikov, “Minimal objects of algebraic spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986), 726–740; Math. USSR-Izv., 29:1 (1987), 81–94

Citation in format AMSBIB
\Bibitem{Kul86}
\by Vik.~S.~Kulikov
\paper Minimal objects of algebraic spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 4
\pages 726--740
\mathnet{http://mi.mathnet.ru/izv1529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864173}
\zmath{https://zbmath.org/?q=an:0681.14004|0611.14013}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 81--94
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000960}


Linking options:
  • http://mi.mathnet.ru/eng/izv1529
  • http://mi.mathnet.ru/eng/izv/v50/i4/p726

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:172
    Full text:42
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019